Generalized Statistical Convergence Based on Fractional Order Difference Operator and Its Applications to Approximation Theorems

  • Uğur KadakEmail author
Research Paper


In this paper, following very recent results of Baliarsingh (Alex Eng J 55(2):1811–1816, 2016), we first introduce the concepts of statistically \(\Omega ^{\Delta }\)-summability and \(\Omega ^{\Delta }\)-statistical convergence by means of fractional-order difference operator \(\Delta ^{\alpha ,\beta ,\gamma }_{h}\). We also present some important inclusion relations between newly proposed methods. Our present investigation deals essentially with various summability techniques and reveals how these methods lead to a number of approximation by positive linear operators. As an application, we prove a Korovkin type approximation theorem and also present an illustrative example using the generating function type Meyer-König and Zeller operator. Furthermore, we estimate the rate of convergence of approximating linear operators by means of the modulus of continuity and some Voronovskaja type results are derived. Finally, we present some computational and geometrical interpretations to illustrate some of our approximation results.


Statistical convergence and statistical summability Fractional order difference operator Korovkin and Voronovskaja type approximation theorems Modulus of continuity and rate of convergence Meyer-König and Zeller polynomials 

Mathematics Subject Classification

Primary 40C05 40G15 41A36 Secondary 46A35 46A45 46B45 


  1. Alotaibi A, Mursaleen M (2013) Generalized statistical convergence of difference sequences. Adv Differ Equ 2013:212MathSciNetCrossRefzbMATHGoogle Scholar
  2. Altın A, Doğru O, Taşdelen F (2005) The generalization of Meyer-Konig and Zeller operators by generating functions. J Math Anal Appl 312:181–194MathSciNetCrossRefzbMATHGoogle Scholar
  3. Aydin C, Başar F (2004) Some new difference sequence spaces. Appl Math Comput 157(3):677–693MathSciNetzbMATHGoogle Scholar
  4. Baliarsingh P (2013) Some new difference sequence spaces of fractional order and their dual spaces. Appl Math Comput 219(18):9737–9742MathSciNetzbMATHGoogle Scholar
  5. Baliarsingh P (2016) On a fractional difference operator. Alex Eng J 55(2):1811–1816CrossRefGoogle Scholar
  6. Baliarsingh P, Dutta S (2015) On the classes of fractional order difference sequence spaces and their matrix transformations. Appl Math Comput 250:665–674MathSciNetzbMATHGoogle Scholar
  7. Baliarsingh P, Nayak L (2017) A note on fractional difference operators. Alex Eng J. aej.2017.02.022
  8. Başarır M, Konca S (2017) Weighted lacunary statistical convergence. Iran J Sci Technol Trans A Sci 41(1):185–190Google Scholar
  9. Bohman H (1952) On approximation of continuous and of analytic functions. Arkiv Math 2:43–56MathSciNetCrossRefzbMATHGoogle Scholar
  10. Braha NL, Loku V, Srivastava HM (2015) \(\Lambda ^2\)-Weighted statistical convergence and Korovkin and Voronovskaya type theorems. Appl Math Comput 266(1):675–686MathSciNetGoogle Scholar
  11. Connor J (1989) On strong matrix summability with respect to a modulus and statistical convergence. Can Math Bull 32:194–198MathSciNetCrossRefzbMATHGoogle Scholar
  12. Duman O, Orhan C (2008) Rates of A-statistical convergence of operators in the space of locally integrable functions. Appl Math Lett 21:431–435MathSciNetCrossRefzbMATHGoogle Scholar
  13. Edely OHH, Mursaleen M (2009) On statistical \(A\)-summability. Math Comput Model 49:672–680MathSciNetCrossRefzbMATHGoogle Scholar
  14. Edely OHH, Mohiuddine SA, Noman AK (2010) Korovkin type approximation theorems obtained through generalized statistical convergence. Appl Math Lett 23(11):1382–1387MathSciNetCrossRefzbMATHGoogle Scholar
  15. Et M, Çolak R (1995) On some generalized difference sequence spaces. Soochow J Math 21(4):377–386MathSciNetzbMATHGoogle Scholar
  16. Fast H (1951) Sur la convergence statistique. Colloq Math 2:241–244MathSciNetCrossRefzbMATHGoogle Scholar
  17. Fridy JA (1993) Lacunary statistical summability. J Math Anal Appl 173:497–504MathSciNetCrossRefzbMATHGoogle Scholar
  18. Gadjiev AD, Orhan C (2002) Some approximation theorems via statistical convergence. Rocky Mt J Math 32:129–138MathSciNetCrossRefzbMATHGoogle Scholar
  19. Kadak U (2016) On weighted statistical convergence based on \((p, q)\)-integers and related approximation theorems for functions of two variables. J Math Anal Appl 443:752–764MathSciNetCrossRefzbMATHGoogle Scholar
  20. Kadak U (2017a) Weighted statistical convergence based on generalized difference operator involving \((p, q)\)-gamma function and its applications to approximation theorems. J Math Anal Appl 448:1633–1650MathSciNetCrossRefzbMATHGoogle Scholar
  21. Kadak U (2017b) Generalized weighted invariant mean based on fractional difference operator with applications to approximation theorems for functions of two variables. Results Math 72(3):1181–1202MathSciNetCrossRefzbMATHGoogle Scholar
  22. Kadak U, Baliarsingh P (2015) On certain Euler difference sequence spaces of fractional order and related dual properties. J Nonlinear Sci Appl 8:997–1004MathSciNetCrossRefzbMATHGoogle Scholar
  23. Kadak U, Braha NL, Srivastava HM (2017) Statistical weighted B-summability and its applications to approximation theorems. Appl Math Comput 302:80–96MathSciNetGoogle Scholar
  24. Kızmaz H (1981) On certain sequence spaces. Can Math Bull 24(2):169–176MathSciNetCrossRefzbMATHGoogle Scholar
  25. Korovkin PP (1953) On convergence of linear positive operators in the spaces of continuous functions (Russian), Doklady Akad. Nauk SSSR 90:961–964Google Scholar
  26. Meyer-König W, Zeller K (1960) Bernsteinsche potenzreihen. Stud Math 19:89–94MathSciNetCrossRefzbMATHGoogle Scholar
  27. Mohiuddine SA (2016) Statistical weighted \(A\)-summability with application to Korovkin’s type approximation theorem. J Inequal Appl (Article ID 101)Google Scholar
  28. Mursaleen M (2000) \(\lambda \)-Statistical convergence. Math. Slovaca 50:111–115MathSciNetzbMATHGoogle Scholar
  29. Mursaleen M, Karakaya V, Ertürk M, Gürsoy F (2012) Weighted statistical convergence and its application to Korovkin type approximation theorem. Appl Math Comput 218:9132–9137MathSciNetzbMATHGoogle Scholar
  30. Nuray F, Ulusu U, Dündar E (2016) Lacunary statistical convergence of double sequences of sets. Soft Comput 20(7):2883–2888. CrossRefzbMATHGoogle Scholar
  31. Orhan S, Demirci K (2014) Statistical \(A\)-summation process and Korovkin type approximation theorem on modular spaces. Positivity 18:669–686MathSciNetCrossRefzbMATHGoogle Scholar
  32. Srivastava HM, Mursaleen M, Khan A (2012) Generalized equi-statistical convergence of positive linear operators and associated approximation theorems. Math Comput Model 55:2040–2051MathSciNetCrossRefzbMATHGoogle Scholar
  33. Steinhaus H (1951) Sur la convergence ordinaire et la convergence asymptotique. Colloq Math 2:73–74CrossRefGoogle Scholar
  34. Yeşilkayagil M, Başar F (2016) A note on riesz summability of double series. Proc Natl Acad Sci India Sect A Phys Sci 86(3):333–337MathSciNetCrossRefzbMATHGoogle Scholar
  35. Zygmund A (1959) Trigonometric Series, 1st edn. Cambridge University Press, New york, NY, USAzbMATHGoogle Scholar

Copyright information

© Shiraz University 2017

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of ScienceGazi UniversityAnkaraTurkey

Personalised recommendations